MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404429
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100690313.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly since implantation.The patient stated that the ipp had already been removed.The patient was advised to follow up with a physician.No additional information was provided.

Brand Name
AMS 700? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25461006
Report Number2124215-2026-30994
Device Sequence Number16054991
Product Code JCW
UDI-Device Identifier00191506021306
UDI-Public(01)00191506021306(17)260723(10)1100553583
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/23/2026
Device Model Number72404429
Device Catalogue Number72404429
Device Lot Number1100553583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/10/2026
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale